Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 227, NWS Tulsa, OK

May 11, 2017Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 8:27 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2017, 8:27 AM CDT (13:27 UTC)
Expired
May 11, 2017, 9:15 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 8:45 AM CDTHAIL 12 Nw Grove, OKMOSTLY PEA TO DIME COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS54 KTSA 111327
SVRTSA
OKC035-041-115-111415-
/O.NEW.KTSA.SV.W.0227.170511T1327Z-170511T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
827 AM CDT THU MAY 11 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Southeastern Ottawa County in northeastern Oklahoma...

* Until 915 AM CDT

* At 827 AM CDT, a severe thunderstorm was located near Cleora,
  moving east at 40 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations in or near the path include...
  Grove...                          Bernice...
  Ketchum...                        Cleora...
  Honey Creek State Park...         Bernice State Park...
  Zena...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 9462 3646 9500 3651 9500 3651 9505
      3660 9508 3673 9462
TIME...MOT...LOC 1327Z 255DEG 36KT 3654 9496 

HAIL...1.00IN
WIND...<50MPH
 
$$
4 follow-up statements
218 
WWUS54 KTSA 111338
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
838 AM CDT THU MAY 11 2017

OKC035-111347-
/O.CAN.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Craig OK-
838 AM CDT THU MAY 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

LAT...LON 3653 9462 3652 9492 3663 9499 3673 9462
TIME...MOT...LOC 1337Z 253DEG 35KT 3658 9486 

$$

OKC041-115-111415-
/O.CON.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
838 AM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...

At 837 AM CDT, a severe thunderstorm was located 4 miles west of
Honey Creek State Park, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Grove...                          Bernice...
Bernice State Park...             Honey Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3653 9462 3652 9492 3663 9499 3673 9462
TIME...MOT...LOC 1337Z 253DEG 35KT 3658 9486 

HAIL...1.00IN
WIND...60MPH
 
$$
717 
WWUS54 KTSA 111347
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
847 AM CDT THU MAY 11 2017

OKC041-115-111415-
/O.CON.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
847 AM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...

At 847 AM CDT, a severe thunderstorm was located over Grove, moving
east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Grove...                          Honey Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3654 9462 3655 9486 3664 9489 3673 9462
TIME...MOT...LOC 1347Z 254DEG 34KT 3660 9476 

HAIL...1.25IN
WIND...60MPH
 
$$
130 
WWUS54 KTSA 111356
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
856 AM CDT THU MAY 11 2017

OKC041-115-111415-
/O.CON.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
856 AM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...

At 855 AM CDT, a severe thunderstorm was located 5 miles northeast of
Grove, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 
              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3660 9462 3659 9476 3665 9480 3673 9462
TIME...MOT...LOC 1355Z 252DEG 34KT 3663 9469 

HAIL...1.25IN
WIND...60MPH
 
$$
211 
WWUS54 KTSA 111412
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
912 AM CDT THU MAY 11 2017

OKC041-115-111422-
/O.EXP.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
912 AM CDT THU MAY 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES WILL EXPIRE AT 915 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3660 9462 3659 9476 3665 9480 3673 9462
TIME...MOT...LOC 1412Z 255DEG 36KT 3667 9449 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:25 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 11, 6:25 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
625 AM CDT Thu May 11 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR to MVFR cigs to lower to MVFR during the TAF period at all sites as
TSRA coverage increase as a cold front and upper system approach. Some
uncertainty concerning coverage and duration of
convection...therefore will be addressed with a series of tempo
groups at all sites. RA/TSRA to diminish in areal coverage
overnight as the upper system moves through. MVFR cigs to prevail
at all sites for the last portion of the TAF period.

&&

.PREV DISCUSSION... /Issued 353 AM CDT Thu May 11 2017/

DISCUSSION...
Widespread showers and thunderstorms are expected to develop
across the forecast area today through this evening. Exactly how
we get to that point is muddled. Early morning convection was more
extensive than numerical models realize and a noticeable
overturning of low level moisture has occurred across NE OK and
far NW AR. To what extent this impacts later day storms is unclear
as the currently untampered warm sector across SE OK may be
impacted by early morning convection currently streaming
northeastward across N Texas. Ultimately by early afternoon
sufficient instability and deep layer shear is expected to reside
across much of the forecast area with storms becoming most
numerous ahead of the upper low and along the advancing cold
front. Large hail, possibly damaging size, is the most likely
hazard with the initial storms with an increasing potential for
locally damaging winds as the storms become more numerous and the
cold front continues southeastward. Further south the dryline may
become active by afternoon and would also provide a focus for
severe storm development. Low level wind fields continue to be
shown as meager and any tornadic potential would likely be more of
a localized accident as opposed to a focused favored zone.

Convection will continue into the overnight hours but the
strongest storms will likely be east of the forecast area by late
evening. Lingering showers persist into Friday along with cooler
temps. Saturday looks like a winner with a quick warming trend
underway by Sunday and above normal temps for much of next week.
The pattern continues to look rather unsettled especially for the
latter half of next week.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...23
Hazardous weather outlook, May 11, 5:09 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 AM CDT Thu May 11 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 AM CDT Thu May 11 2017

...SEVERE STORM POTENTIAL TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Limited risk this morning...higher severe chances this afternoon

	AREA AT GREATEST RISK...Northeast Oklahoma...and far Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...
Thunderstorms that moved through northeast Oklahoma and northwest
Arkansas last night have pushed well east of the area. Focus will
now turn towards additional development across south central
Oklahoma...as well as storms to the north and west along an
approaching cold front.

Activity currently across south central Oklahoma likely will push
into portions of southeast Oklahoma later this morning. While
instability across this area was not hampered from overnight
convection...severe potential with these storms is expected to
remain limited during the morning hours.

By early afternoon...cold air aloft associated with the upper low
will aid in destabilizing the atmosphere across northeast Oklahoma
ahead of the approaching cold front. Scattered storms that can
develop ahead of the front will carry a large hail threat to the
size of tennis balls...especially across northeast Oklahoma during
the early afternoon. As the front progresses further east and
southeast...the severe threat will transition towards damaging
straightline winds as storms organize into a line along the front.

Across far southeast Oklahoma later in the afternoon...it is
possible that instability will be maximized should that area
remain convection free up to that point. Wind gusts to 70 mph
will be possible with severe bow segments should that environment
remain most favorable ahead of the front.

Additionally...soils remain saturated across much of northeast
Oklahoma from recent rainfall. While areal flooding and mainstem
river flooding have subsided...additional rainfall across
northeast Oklahoma may result in a quick uptick in rises for area
rivers...and also may create additional flooding issues given the
saturated conditions in place.

The risk for severe weather will diminish during the evening as
the front moves further away from the area. Thunderstorms will
likely continue the overnight period...especially across
northeast Oklahoma and northwest Arkansas as the upper low clears
the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY Through MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cooler and settled conditions will settle across the area from west to
east on Friday. Warmer temperatures are expected through the
weekend and will continue into at least the first part of next
week. Thunderstorm chances will be on the increase once again in
the Tuesday and Wednesday as an upper system to the northwest
begins to impact the region.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 11, 7:33 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
733 AM CDT THU MAY 11 2017

OKZ061-062-111300-
Rogers OK-Mayes OK-
733 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGERS AND NORTHWESTERN
MAYES COUNTIES UNTIL 800 AM CDT...

At 733 AM CDT, a strong thunderstorm was located over Claremore,
moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Claremore...                      Adair...
Foyil...                          Bushyhead...

This includes Interstate 44 between mile markers 246 and 266.

LAT...LON 3626 9565 3633 9572 3651 9548 3643 9528
TIME...MOT...LOC 1233Z 236DEG 34KT 3632 9562
Special weather statement, May 11, 7:42 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 AM CDT THU MAY 11 2017

OKZ055-056-111315-
Nowata OK-Washington OK-
742 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON AND WEST
CENTRAL NOWATA COUNTIES UNTIL 815 AM CDT...

At 742 AM CDT, a strong thunderstorm was located 4 miles northeast of
Ochelata, moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Bartlesville...                   Dewey...
Ochelata...

LAT...LON 3680 9563 3656 9593 3660 9600 3673 9600
      3692 9588
TIME...MOT...LOC 1242Z 216DEG 33KT 3664 9593
Special weather statement, May 11, 7:53 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
753 AM CDT THU MAY 11 2017

OKZ057-061-062-111330-
Craig OK-Rogers OK-Mayes OK-
753 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...NORTHEASTERN
ROGERS AND NORTHWESTERN MAYES COUNTIES UNTIL 830 AM CDT...

At 753 AM CDT, a strong thunderstorm was located 5 miles south of
Chelsea, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Chelsea...                        Adair...
Big Cabin...                      White Oak...
Bushyhead...

This includes Interstate 44 between mile markers 259 and 281.

LAT...LON 3635 9545 3648 9554 3668 9525 3653 9507
TIME...MOT...LOC 1253Z 233DEG 33KT 3645 9541
Local storm report, May 11, 7:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
758 AM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     HAIL             1 N CLAREMORE           36.33N 95.62W
05/11/2017  E1.25 INCH       ROGERS             OK   PUBLIC

&&

RBD
Local storm report, May 11, 8:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     1 NW WAGONER            35.97N 95.38W
05/10/2017                   WAGONER            OK   TRAINED SPOTTER

            TREE LIMBS BROKEN. LARGE TREE UPROOTED. TIME ESTIMATED
            VIA RADAR.

&&

KAH
Special weather statement, May 11, 8:19 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 AM CDT THU MAY 11 2017

OKZ057-062-063-111345-
Craig OK-Delaware OK-Mayes OK-
819 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...NORTHWESTERN
DELAWARE AND NORTHEASTERN MAYES COUNTIES UNTIL 845 AM CDT...

At 819 AM CDT, a strong thunderstorm was located over Ketchum, moving
east at 45 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Grove...                          Langley...
Bernice...                        Ketchum...
Disney...                         Pensacola...
Cleora...                         Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Zena...

LAT...LON 3651 9468 3644 9512 3658 9517 3667 9478
      3667 9473
TIME...MOT...LOC 1319Z 256DEG 38KT 3652 9506

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:31 PM CDTSpecial Weather StatementTSACreek, Pawnee44 min
May 10, 9:41 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee34 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
May 10, 10:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington42 min
May 10, 10:43 PM CDTSpecial Weather StatementTSATulsa, Wagoner47 min
May 10, 11:06 PM CDTSpecial Weather StatementTSAMayes, Nowata, Rogers, Washington39 min
May 10, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 10, 11:15 PM CDTSpecial Weather StatementTSACraig30 min
May 10, 11:36 PM CDTSpecial Weather StatementTSACraig, Ottawa39 min
May 10, 11:38 PM CDTSpecial Weather StatementTSADelaware, Mayes52 min
May 10, 11:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
May 11, 6:28 AM CDTSpecial Weather StatementTSATulsa32 min
May 11, 6:50 AM CDTSpecial Weather StatementTSATulsa25 min
May 11, 7:18 AM CDTSpecial Weather StatementTSAWashington27 min
May 11, 7:33 AM CDTSpecial Weather StatementTSARogers27 min
May 11, 7:42 AM CDTSpecial Weather StatementTSAWashington33 min
May 11, 7:53 AM CDTSpecial Weather StatementTSAMayes37 min
May 11, 8:19 AM CDTSpecial Weather StatementTSADelaware26 min
May 11, 10:53 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more11 hr
May 11, 1:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
May 11, 1:10 PM CDTSpecial Weather StatementTSAOkfuskee35 min
May 11, 1:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee28 min
May 11, 1:34 PM CDTSpecial Weather StatementTSATulsa26 min
May 11, 1:43 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
May 11, 1:52 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more113 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
May 11, 2:02 PM CDTTornado WarningTSARogers28 min
May 11, 2:11 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 11, 2:19 PM CDTSpecial Weather StatementTSACraig26 min
May 11, 2:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa36 min
May 11, 2:28 PM CDTRiver Flood WarningTSAOttawa3 days
May 11, 2:29 PM CDTTornado WarningTSARogers15 min
May 11, 2:31 PM CDTSpecial Weather StatementTSALatimer29 min
May 11, 2:33 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more57 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa38 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningTSAOsage, Washington13 min
May 11, 2:58 PM CDTSpecial Weather StatementTSALeFlore32 min
May 11, 3:17 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers4 hr
May 11, 3:20 PM CDTSpecial Weather StatementTSALeFlore25 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 3:38 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 11, 3:50 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee40 min
May 11, 4:16 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 11, 4:22 PM CDTSevere Thunderstorm WarningTSAOsage23 min
May 11, 4:25 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa50 min
May 11, 4:31 PM CDTTornado WarningTSAOsage29 min
May 11, 4:33 PM CDTTornado WarningTSAOsage27 min
May 11, 4:46 PM CDTTornado WarningTSAOsage, Washington29 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
May 11, 5:05 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more40 min
May 11, 5:06 PM CDTTornado WarningTSANowata, Rogers, Washington24 min
May 11, 5:24 PM CDTTornado WarningTSANowata, Rogers, Washington18 min
May 11, 5:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa48 min
May 11, 5:52 PM CDTTornado WarningTSARogers23 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner41 min
May 11, 6:10 PM CDTTornado WarningTSAMayes, Rogers16 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 11, 6:30 PM CDTSpecial Weather StatementTSAMayes45 min
May 11, 6:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes28 min
May 11, 6:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa52 min
May 11, 6:55 PM CDTSpecial Weather StatementTSAMuskogee35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.